# SDR 2002FA0000596

- Difficulty date: March 20, 2002
- Submitted: May 10, 2002
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Condition: Broken
- Location: Restrictor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSEING IS  BROKEN.  BODY IS TOO WEAK.
